User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Hubalek, F.; Kallsen, J.; Krawczyk, L. 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
Variance-Optimal Hedging for Processes with Stationary Independent Increments 
Abstract:
We determine the variance-optimal hedge when the logarithm of the underlying price follows a process with stationary independent increments in discrete or continuous time. Although the general solution to this problem is known as backward recursion or backward stochastic differential equation, we show that for this class of processes the optimal endowment and strategy can be expressed more explicitly. The corresponding formulas involve the moment resp. cumulant generating function of the underly...    »
 
Intellectual Contribution:
Discipline-based Research 
Journal title:
The Annals of Applied Probability 
Year:
2006 
Journal volume:
16 
Journal issue:
Pages contribution:
853-885 
Language:
en 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
versions